Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Elbow area and ankle bone is hardening and peels off. What is the reason?

Hi, My skin, especially in elbow area/ankle bone are is hardenning and peels off.what may be reason for it.I observe when i eat very spicy food like Chicken,the dryness is more.I have applied Propygenta NF cream which gave me relief,but i discontinued.The effected area is turning dark as well. When i reffered to a general doctor,he said its callus .
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, the given history here indicate the two strong possibilities one is dry eczema and second would be psoriasis, in both of this condition I would suggest to initially treat this with the local steroid preparation and the best agent would be "Beclomethasone" with keratolytic agent (Salicylic acid) if this fails to respond then it need to be examined with dermatologist, hope this information helps you have nice day.
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor